# SDR USAA2015030600003

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 41,023 hours, 14,681 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: STA320271A
- Part serial: 7778
- Condition: Cracked
- Location: Cockpit
- Part time: 25,137 hours, 8,582 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS WINDSHIELD LOWER SECTION CRACKED.  R & R WINDSHIELD IAW AMM 56-11-11.
